Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prescribed Neurokind for low hemoglobin and iron level. Have body pain, swelling, difficulty breathing. Help

Hai doctor, this is hrehaan and i am 21 years old. i consulted a haematologist 20 days back. he said me take some blood test like serum vitamin D , serum Phosphorous, serum Iron , serum protein . When reports came, he said that I am having less percentage of hemoglobin and iron. So, he advised me to take Neurokind plus injection 2 times in a week. But by taking neurokind plus injection I am getting severe body pains, swellings on my hands, breathing problem. So please please help me out..Shall I continue taking this injection or not.... please please please reply sooooooooooon
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
welcome to HCM,
you have not given the details properly...why dont you come back with the lab values of yours..?
so that it will be easy for any doctor to say how much is haemoglobin low? and what might be the problem..?

ok acoming to the point per the details you have submitted, u were having a clinical condition called ANAEMIA ...BUT this neurokind plus has nothing to do with your problem..NEUROKIND PLUS INJ contains methyl cobalalmine and other b-vitamins, so it cant cure your disease...if you are having a problem called MEGALOBLASTIC ANAEMIA then, it will do .
so i advise you to take following

1.Complete picture including Hb %
2.Periphereal blood smear
3.serum ferritin, total iron binding capacity and serum vit-b12 levels
after getting the above blood tests , we can decide whether u are having IRON DEFICIENCY ANAEMIA/MEGALOBLASTIC ANAEMIA and u will be treated accordingly...

coming to swelling and pain after following the inj. of neurokind plus, it has nothing to do with it , propably , injection has not given properly...
Answered: Fri, 8 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor